# SDR SWIA202053406

- Difficulty date: September 9, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL FWD BRACKET CORRODED, MARKED.  C-CHECK RO 10/16/2020.  REMOVED AND REPLACED RT WHEEL WELL FWD BRACKET P/N CC670-85501-8, REF CRJ 700 SRM.
